# SDR 0102525527

- Difficulty date: July 15, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23842
- Aircraft time: 47,379 hours, 19,844 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 734285C
- Part serial: 0748
- Condition: Faulty
- Location: E/E Bay
- Part time: 41,232 hours, 17,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SFO, BOTH ENGINE EPR INDICATIONS WERE ABNORMAL BUT OTHER ENGINE INSTRUMENTS WERE WITHIN PARAMETERS.  DURING CLIMB, STATUS MESSAGES APPEARED FOR BOTH ENGINE OIL COOLERS AND REVERSER CONTROL VALVES.  THE FLIGHT RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BUSS POWER CONTROL UNIT WITH A SERVICEABLE UNIT.  SUBSEQUENT SYSTEM TESTS WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
